# SDR YENA2020111200529

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 57,031 hours, 20,488 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, RT NR 3 SLAT DENTED, REF NR 2020-246900 WO 2020 256/1.  PERFORMED PERMENANT REPAIR ON AREA SLAT NR 3, IAW A320 SRM 57-40-00-300-025.  THIS REPAIR IS CATAGORY B AND MUST BE INSPECTED AT 60,000FC/120,000FH, INSPECTIONS THRESHOLD FROM COMPONENT FIRST FLIGHT AND SUBSEQUENT INSP AT INTERVALS OF TBD WITH INSP METHOD TBD, IAW SRI 57-40-00-205-023.  ITEM PLACED ON LTD MDDR, MCC NOTIFIED.
